MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8352-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Purulent Discharge (1812); Swelling/ Edema (4577)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-ipg-r, upn: m365sc12320, model: sc-1232, serial: (b)(4), batch: 504537.
 
Event or Problem Description
It was reported that the patient had an infection at the lead site.It was noted that the patient had swelling and puss at the lead site.It was unknown as to what caused the infection.The patient underwent a spinal cord stimulator explant procedure.The patient was given antibiotics.The explanted devices will not be returned since it was not released by the medical facility.

Brand Name
COVEREDGE X 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key11664712
Report Number3006630150-2021-01551
Device Sequence Number19604266
Product Code LGW
UDI-Device Identifier08714729832690
UDI-Public08714729832690
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/16/2022
Device Model NumberSC-8352-70
Device Catalogue NumberSC-8352-70
Device Lot Number7025333
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR